Jump to content

Search the Community

Showing results for tags 'Discontinuation syndrome'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 15 results

  1. Hi all, I am in a pretty decent place in life, and I have a few weeks with very few ”responsibilities”... I’m thinking it’s the perfect time to finally try to get myself off of my psychotropic of choice, Amitriptyline 100mg 1xday. Ive attempted to get off it before and made it a few weeks before feeling overwhelmed and going back to the pills. I would love some support and a place to vent throughout this process. Looking forward to meeting all of you.
  2. I have been taking Venlafaxine at 75mg per day for about 6 years. The side effects were becoming too annoying to contiune - mainly flat, blunt unemotional mood, drowsineess during the day (i would fall asleep at my desk whilst working (at home)) and frequent urination, especially at night, which interrupted sleep too much. I have successfully tappered off venlafaxine once before after about 10 months treatment. I did it over 9 months without any issues. Buoyed by that success, i thought i could do it again and embarked on a taper using broken pills and liquid preparations prescribe
  3. Hello, I was diagnosed with fibro in 1994. I was just diagnosed by a rheumatologist with CSS - central sensitivity syndrome. A central nervous system disease/disorder that makes people hypersensitive to almost everything. Here are two studies that might be of interest: Fibromyalgia and Overlapping Disorders: The Unifying Concept of Central Sensitivity Syndromes by Muhammad B Yunus, MD -also: clinical review and education- JAMA April 16, 2014 volume 311, number 15 - Fibromyalgia A Clinical Review by Daniel J Clauw, MD. These articles show how the central nervous system plays a huge role i
  4. Hi, I'm new to this forum, but I have been reading a lot of the posts about tapering off of Effexor XR and counting beads, etc. I ordered a digital scale to weigh out the contents of the extended release. Each 75mg capsule's contents weigh 190mg. I confirmed this by weighing multiple capsules. This is because the actual medicine is in a time-released coating which adds to the weight of the beads. I decided to do a 5mg reduction per week, which is equal to approximately 12.66mg by weight of Effexor granules (emptied from the capsule). Counting beads is useless because the individual beads
  5. I've never joined a forum before but I am not sure where else to turn. I am 26 years old and feel like I have dementia. I can barely remember things, skills that I have possessed for years seem foreign to me, I can barely concentrate at work and I can't read a book / retain information to save my life. I wasn't always like this but it seems like whenever I build up a tolerance to whatever meds I am on or try to get off of them completely this is what happens to my brain. I was once off of antidepressants for 9 months about 2 years ago and experienced the same thing. Eventually I couldn
  6. Hi my screen name is Anti-extreme. I wish I could help others who are dealing with anti-depressants. However I am really only able to share insight on the disastrous consequences a person can experience when taking anti-depressants. I had written a blog on the subject, and is easily found by searching, "Geisinger cruelty Elavil," and you will find the blog, "Cruelty in Medicine" My intent with the blog is show that patients must be very careful when dealing with practitioners. That also treads on the issue of ethics in medicine and I am still researching the ethics issue. Is
  7. I was on citalopram (generic for celexa) for about 4 years along with Wellbutrin. I was doing awesome until I started to get some awful side effects from the medications- mainly seeing spots and stars and just feeling off and not myself. I decided to just get everything out of my system. I went off Wellbutrin and felt fine and stayed on the citalopram for another few months. I was planning my wedding so I decided to stay on that one. After my honeymoon I decided to go off citalopram for good. I tapered my dosage based on what my doctor recommended. After 3 weeks of tapering I was finally
  8. Hello All- Thank you in advance for any tips or support you can provide. I found this forum by accident, and am really struggling. By way of introduction: I am currently 27 years old, and was misdiagnosed in my adolescent years, sending me into a dreadful spiral of reliance on antidepressants and psychoactive drugs for over 10 years. About two years ago I found a wonderful doctor who saw that these were unnecessary and has been guiding me through the process of tapering off of ALL Medication. I have already been able to completely go off of Lamictal (originally 300mg), though it took
  9. Howdy folks! I've been on cymbalta for a little over a year now, and out of the list of antidepressants I've taken (prozac, zoloft, wellbutrin, amitriptyline, trazodone) it's been the most successful at treating both my anxiety and depression. Unfortunately, it's also been incredibly successful at making me immune to this thing called "falling asleep" and has jacked up my blood pressure to heights of hilarity that are not countered by increasing my blood pressure medication. Oh yeah, and weight gain. Ugh. I first thought I'd go cold turkey, as I had with most of my previous antidepres
  10. OKAY. Where to begin. I had post partum depression after my baby girl was born. I remember being in the kitchen and she was crying (she cried A LOT due to colic and I was stressed) and up popped an intrusive thought. Well this ont op of my anxiety and all was NOT a good combination. It scared me so bad and I literally got hysterical and called my mom and had to her come to my house. Later I went to my OB-GYN and she literally told me it was PMS and it was OK. So I went to get another opinion. By the time I had seen the second doctor, I was so anxious and upset that I was literrally talking
  11. Was taking Abilify 20 mg but tapered down to 5-10 mg. Was also taking Celexa 40 mg but tapered down to 20 mg. Doctor started me on Wellbutrin 150 mg a month ago to "give me a boost". Stopped taking the abilify and celexa but still take Wellbutrin 150 mg. The first month I felt fine, now even though I am on Wellbutrin, I am getting anxiety spells, some social phobia at times, and my depression is coming back. I come from a family with a lot of mental illness, and had depression with psychosis since I hit puberty, now I am almost 40. I think the medications worked in a way but by numbin
  12. Hi friends- i am so hopeful about finding some support here. I was on Citalopram (Celexa) for 10 years. I started to taper two years ago. i reduced 2.5 mg each six weeks. Each interval was crying, fear, lack of control and then a veil lifted and i would repeat the pattern. Its the hardest thing i have ever done. In Nov 2014 i took my last dose. 5mg. What followed was basically, hell. crying uncontrollably, flu-like symptoms, terrible GI issues, pale, tired, depressed, disconnected, you name it. Ive done a lot of praying and committed to seeing this through. Im a now 10 weeks off and the i
  13. Zoloft withdrawal success - my story When I first decided to wean myself off of Zoloft, I searched the internet for stories about people who had successfully gotten off antidepressants and had trouble finding them so I promised myself that if I made it I would post my story. Tomorrow, will mark my "no Zoloft for one year" anniversary. In that time, I haven't used alcohol or any other mood altering substance either, and I'm doing fine. It hasn't been easy, and it took a while, but I made it and I was able to function, to work and to take care of myself throughout. Diagnosed with
  14. Hi, I am new here and terrified. Was prescribed low dosage TCAs for 2.5 years. Nortriptyline 20-30 mg from May 2012 - Dec 2013. Then desipramine from Jan 2014 - October 2014. In October, my neck and tongue started twitching. I'd been having muscle tremors since about May, but my stupid doctor couldn't ever tell me what it was. I finally looked at the side effects of the desipramine and put two and two together and quickly tapered down. I was told that was okay since I was on such low dose. Was actually told it would have been okay to abruptly stop since the dosage was low. In hi
  15. Hello. I'm so grateful that this group is here. When I first looked for a support community for getting off of anti-depressants (in 2004) I found one group, in San Francisco, and very little on-line. It is comforting to know that others are going through, or have gone through, similar experiences to my own. I took my last dose of Lexapro in June of 2008 and have been almost entirely drug-free since then (an occasional crumb of Atavan still gets me through particularly challenging days). I am grateful to be free and clear of ADs, but also disappointed that my emotional stability and happine
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy